# SDR SWAA2019042331978

- Difficulty date: April 8, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED AT BS 1028, LBL 3, WL 208          / REMOVED AND REPLACED FLOOR STRAP   IAW SRM 51-40-02-0G-0 AND BOEING DRAWING NUMBER
